# SDR 99ZZZX2249

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49718
- Make and model: Bell 206B-3
- Aircraft serial: 1917
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 2060755451
- Condition: Malfunctioned
- Location: Cockpit
- Component: 9787A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM SENSOR WOULD NOT ACTIVATE AUDIO ALARM.  REMOVED AND REPLACED.
